# SDR AALA2020021109036

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 16,575 hours, 6,376 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Motor
- Part number: 305RAA1
- Part serial: AS06000
- Condition: Faulty
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO-THROTTLE UNCOMMANDED DISCONNECT WITH RED LIGHT FLASHING. ATTEMPTED RECONNECT FAILED. REMOVED AND REPLACED LEFT AUTOTHROTTLE SERVO MOTOR IAW AMM 22-31-91.
